# SDR UALA2012082104677

- Difficulty date: August 21, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 78,213 hours, 22,545 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Part number: 33990046U2
- Part serial: 184
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT LEFT DUCT PRESS CONTINUALLY PULSATES BETWEEN 20-35 PSI. N1 IS 68% STAB AT IDLE.  NECESSARY TO LOCK HIGH STG SYSTEM CLOSED TO ISOLATE IF PROBLEM EXIST IN HIGH STG SYS OR PRSOV.  LOCKED HIGH STG PER MEL AND ACCOMP HIGH POWER RUN AND NO FLUX NOTED AT ANY POWER SETTING WITH OR WITHOUT USERS.  PACKS ON OR OFF.  PNEU SYSTEM MARRIED AND STABLE.  CHECKS GOOD.
